Periodontitis and type II diabetes: a two-way relationship
Version of Record online: 3 DEC 2013
© 2013 The Authors. International Journal of Evidence-Based Healthcare © 2013 The Joanna Briggs Institute
International Journal of Evidence-Based Healthcare
Volume 11, Issue 4, pages 317–329, December 2013
How to Cite
Chee, B., Park, B. and Bartold, P. M. (2013), Periodontitis and type II diabetes: a two-way relationship. International Journal of Evidence-Based Healthcare, 11: 317–329. doi: 10.1111/1744-1609.12038
- Issue online: 3 DEC 2013
- Version of Record online: 3 DEC 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!